| Catalog Number |
IQ35F150J3/CNB |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
Event or Problem Description
A customer alleged during a procedure, the physician found the tip of the guide wire was kinked.It was replaced with a new one to complete procedure.No reported injury to the patient.